A problem of statistical estimation in Gaussian white noise
Doklady Akademii Nauk, Tome 236 (1977) no. 6, pp. 1300-1302 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1977_236_6_a3,
     author = {I. A. Ibragimov and R. Z. Khas'minskii},
     title = {A problem of statistical estimation in {Gaussian} white noise},
     journal = {Doklady Akademii Nauk},
     pages = {1300--1302},
     year = {1977},
     volume = {236},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1977_236_6_a3/}
}
TY  - JOUR
AU  - I. A. Ibragimov
AU  - R. Z. Khas'minskii
TI  - A problem of statistical estimation in Gaussian white noise
JO  - Doklady Akademii Nauk
PY  - 1977
SP  - 1300
EP  - 1302
VL  - 236
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1977_236_6_a3/
LA  - ru
ID  - DAN_1977_236_6_a3
ER  - 
%0 Journal Article
%A I. A. Ibragimov
%A R. Z. Khas'minskii
%T A problem of statistical estimation in Gaussian white noise
%J Doklady Akademii Nauk
%D 1977
%P 1300-1302
%V 236
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1977_236_6_a3/
%G ru
%F DAN_1977_236_6_a3
I. A. Ibragimov; R. Z. Khas'minskii. A problem of statistical estimation in Gaussian white noise. Doklady Akademii Nauk, Tome 236 (1977) no. 6, pp. 1300-1302. http://geodesic.mathdoc.fr/item/DAN_1977_236_6_a3/